Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 98, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2019, 12:30 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2019, 12:30 PM CDT (17:30 UTC)
- Expired
- Jun 7, 2019, 1:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 55 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 12:36 PM CDT | TSTM WND GST 59 | Dannelly Field, AL | MEASURED WIND GUST OF 59 MPH AT DANNELLY FIELD. |
| Jun 7, 12:50 PM CDT | TSTM WND DMG | 2 Ssw Gunter Afb, AL | MANY LARGE TREES UPROOTED OR SNAPPED ACROSS THE EAST MONTGOMERY METRO AREA, BETWEEN DANNELLY FIELD AND THE HWY 231 CORRIDOR. LOCATIONS INCLUDE THE ALABAMA STATE UNIV CAMPUS, OAK FOREST DRIVE, AND FOREST HILLS SUBDIVISION. TIME IS ESTIMATED FROM RADAR FOR THE F |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted.
729
WUUS54 KBMX 071730
SVRBMX
ALC085-101-071815-
/O.NEW.KBMX.SV.W.0098.190607T1730Z-190607T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1230 PM CDT Fri Jun 7 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Lowndes County in south central Alabama...
Northern Montgomery County in south central Alabama...
* Until 115 PM CDT.
* At 1230 PM CDT, a severe thunderstorm was located near Lowndesboro,
or 9 miles north of Hayneville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Montgomery, Pike Road, Lowndesboro, Montgomery Zoo, Boylston,
Hyundai Motors Of Alabama, Auburn University In Montgomery,
Woodcrest, Maxwell Air Force Base, Snowdoun, Waugh, Lagoon Park,
Hunter, Alabama State University, Hope Hull, Dannelly Field, Mount
Meigs, Eastdale Mall, Montgomery Riverwalk Stadium and Pinedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3220 8659 3237 8664 3236 8659 3238 8657
3237 8654 3234 8654 3234 8649 3241 8646
3240 8643 3243 8635 3241 8631 3246 8631
3248 8622 3245 8618 3243 8619 3243 8613
3241 8605 3242 8603 3234 8599 3229 8594
TIME...MOT...LOC 1730Z 256DEG 38KT 3231 8653
HAIL...<.75IN
WIND...60MPH
$$
JD/022 follow-up statements
504
WWUS54 KBMX 071747
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1247 PM CDT Fri Jun 7 2019
ALC085-071756-
/O.CAN.KBMX.SV.W.0098.000000T0000Z-190607T1815Z/
Lowndes AL-
1247 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3229 8640 3240 8644 3240 8643 3243 8635
3241 8631 3246 8631 3248 8622 3245 8618
3243 8619 3243 8613 3241 8605 3242 8603
3234 8599 3234 8603
TIME...MOT...LOC 1746Z 252DEG 38KT 3236 8633
$$
ALC101-071815-
/O.CON.KBMX.SV.W.0098.000000T0000Z-190607T1815Z/
Montgomery AL-
1247 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHERN MONTGOMERY COUNTY...
At 1246 PM CDT, a severe thunderstorm was located over western
Montgomery, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Montgomery, Hunter, Montgomery Zoo, Boylston, Alabama State
University, Auburn University In Montgomery, Woodcrest, Dannelly
Field, Mount Meigs, Eastdale Mall, Maxwell Air Force Base, Montgomery
Riverwalk Stadium, Waugh, Lagoon Park, Gunter Air Force Base, Alabama
State Capitol, Mitylene, Brassell and Tallapoosa Water Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3229 8640 3240 8644 3240 8643 3243 8635
3241 8631 3246 8631 3248 8622 3245 8618
3243 8619 3243 8613 3241 8605 3242 8603
3234 8599 3234 8603
TIME...MOT...LOC 1746Z 252DEG 38KT 3236 8633
HAIL...<.75IN
WIND...60MPH
$$
JD/02656
WWUS54 KBMX 071806
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
106 PM CDT Fri Jun 7 2019
ALC101-071815-
/O.CON.KBMX.SV.W.0098.000000T0000Z-190607T1815Z/
Montgomery AL-
106 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHEASTERN MONTGOMERY COUNTY...
At 105 PM CDT, a severe thunderstorm was located near Mount Meigs, or
11 miles west of Milstead, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Northeastern Montgomery, Mount Meigs, Waugh and Brassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3243 8618 3243 8613 3242 8613 3242 8609
3241 8607 3241 8605 3242 8603 3234 8599
3234 8604 3232 8615
TIME...MOT...LOC 1805Z 256DEG 38KT 3241 8609
HAIL...<.75IN
WIND...60MPH
$$
JD/02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:16 AM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jun 7, 7:16 AM CDT, 5 hours 14 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 716 AM CDT Fri Jun 7 2019 .UPDATE... For 12Z Aviation. && .SHORT TERM... Today and Tonight. The rain showers and scattered thunderstorms east of I65 will continue to progress north and east this AM. A vertically stacked low and an increase in moisture will allow for another round of showers and thunderstorms across Central Alabama today. A few showers and storms in western Mississippi have already begun to form along the warm front associated with the low. Similar to yesterday, convective activity will be scattered in nature. There were a few stronger storms (aka spinny showers) that moved through the area yesterday afternoon. Overall, the severe threat is low but not zero. If there are breaks in the clouds this afternoon, increasing temperatures could increase surface instability. This along with dynamic forcing from the approaching low could spark some stronger convection. Satellite PWAT values indicate the 2" axis still resides over much of Central Alabama with another 1-1.25" expected to move in later today. So far, much of the rain that has fallen has been soaked up by the dry ground. However, as the ground becomes more saturated and rain chances continue through the weekend, localized flooding potential (particularly in low-lying/poor drainage areas) will need to be monitored. 07 .LONG TERM... /Issued at 401 AM CT/ By Saturday, models are in fair agreement that our upper low will be centered near Tennessee as a closed low along with an associated surface low near Northern Mississippi. We will continue with a very moist atmosphere over Alabama and successive waves of convection. As we move into Sunday, the upper low is expected to become an open trough from the main Canadian low. At the surface, the low should progress northeast some dragging a frontal boundary with it. However, by Monday, as our main upper system progresses east, this will aide in pushing a second surface frontal system out of the Plain States into the Mississippi River Valley, nudging the first frontal system some to the southeast into Central Alabama. We will stay in our wet pattern thus through the weekend and into Monday. Past Monday, as we move into Tuesday toward the middle of next week, our upper trough will weaken across the Southeast U.S. as the main energy gets absorbed into the main eastward progressing upper low with more of a progressive northwest flow into Alabama. This should aide bringing the second surface boundary through the area allowing for less overall moisture, lower rain chances, and some slightly cooler readings to the area for the end of our forecast by mid week. 08 && .AVIATION... 12Z TAF Discussion. A wet pattern remains across Central Alabama through the forecast period with waves of convection expected. Currently we have MVFR areas of stratus across the area. Cigs heights should lift some as the morning progresses. I have timed convection initially with radar and latest hires guidance. An isolated strong storm cannot be ruled out this afternoon and evening. 08 && .FIRE WEATHER... An extended period of wet weather will continue through the weekend, with elevated rain chances each period. This, combined with high relative humidity values should limit any fire weather concerns across the area. Low clouds and fog are possible each morning over the next few days as grounds become saturated. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 83 68 82 67 83 / 70 70 90 70 80 Anniston 83 69 83 69 82 / 70 70 90 70 80 Birmingham 84 70 84 69 84 / 70 70 90 60 80 Tuscaloosa 85 71 85 71 86 / 70 60 80 50 70 Calera 83 69 84 68 84 / 70 70 80 60 80 Auburn 83 69 82 70 82 / 70 70 80 70 80 Montgomery 86 71 86 70 86 / 70 70 80 60 80 Troy 86 71 85 69 83 / 70 70 80 70 80 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 07/08
Hazardous weather outlook, Jun 7, 4:46 AM CDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 446 AM CDT Fri Jun 7 2019 ALZ011>015-017>050-081300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 446 AM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a marginal threat for severe weather across Central Alabama this afternoon and evening from around noon through 10 PM. A brief tornado or damaging wind gust cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time. 08
In the hours before
Special weather statement, Jun 7, 9:24 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
924 AM CDT Fri Jun 7 2019
ALZ030-071515-
Sumter AL-
924 AM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 1015 AM
CDT...
At 919 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prismatic to near Middleton to near De
Soto. Movement was east at 35 mph. This line is expected to cross
the Alabama state line and enter extreme southwestern Sumter County
with by 9:45 AM CDT.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Livingston, York, Cuba, Gainesville, Epes, Emelle, Boyd, The
University Of West Alabama, Bluffport, Coatopa, Dug Hill, Kinterbish,
Old Mallard Airport, Sumterville, Lilita, Bellamy, I 20 Welcome
Center At Cuba, Ward, Whitfield and Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3272 8837 3282 8813 3274 8810 3272 8808
3269 8812 3268 8809 3269 8806 3266 8805
3264 8806 3264 8808 3262 8808 3259 8806
3260 8802 3247 8796 3243 8804 3238 8804
3235 8797 3233 8795 3231 8796 3231 8842
TIME...MOT...LOC 1419Z 249DEG 30KT 3256 8876 3221 8861 3200 8867
JD/02Special weather statement, Jun 7, 9:58 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
958 AM CDT Fri Jun 7 2019
ALZ039-071600-
Marengo-
958 AM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARENGO COUNTY...
At 957 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Kinterbish to near Lisman to near
Toxey to near Gilbertown. Movement was east at 40 mph. These storms
are expected to move in to Marengo County by 10:15 AM CDT.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Linden, Jefferson, Thomaston, Sweet Water, Myrtlewood, Dayton,
Putnam, Freddie Jones Field, Pin Hook, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Chickasaw State Park, Dixons Mill, Vineland,
Half Acre and Carleys.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3206 8812 3208 8804 3214 8804 3217 8801
3228 8802 3231 8796 3228 8794 3229 8793
3242 8804 3241 8752 3231 8752 3231 8747
3227 8747 3225 8752 3213 8752 3213 8762
3200 8763 3199 8799 3200 8811
TIME...MOT...LOC 1457Z 268DEG 36KT 3239 8825 3216 8820 3197 8825 3182
8835
JD/02Special weather statement, Jun 7, 11:22 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1122 AM CDT Fri Jun 7 2019
ALZ040-071715-
Dallas-
1122 AM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DALLAS COUNTY...
At 1122 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Vaiden to Bogue Chitto to near
Dannelly Reservoir to 7 miles northwest of Camden. Movement was east
at 40 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Selma, Valley Grande, Selmont-West Selmont, Orrville, Bogue Chitto,
Gardner Island, Tyler, Old Cahaba Park, Dannelly Reservoir, Dallas
County Horse Arena, Belknap, Paul M Grist State Park, Dallas Lake,
Memorial Stadium, Marion Junction, Burnsville, Potter Station,
Carlowville, Hazen and Minter.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3208 8719 3216 8730 3240 8742 3248 8742
3249 8711 3257 8708 3260 8704 3273 8702
3266 8702 3265 8691 3254 8691 3243 8683
3236 8681 3233 8685 3230 8683 3227 8686
3223 8681 3222 8691 3205 8691 3205 8718
TIME...MOT...LOC 1622Z 272DEG 36KT 3250 8742 3237 8732 3221 8727 3208
8737
JD/02Special weather statement, Jun 7, 11:55 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1155 AM CDT Fri Jun 7 2019
ALZ041-042-071745-
Autauga-Lowndes-
1155 AM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT AUTAUGA AND LOWNDES
COUNTIES...
At 1155 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Valley Grande to near Gardner Island
to 6 miles west of Gordonville to 11 miles southeast of Belknap.
Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Prattville, Millbrook, Fort Deposit, Mosses, Hayneville, Deatsville,
Autaugaville, White Hall, Gordonville, Lowndesboro, Benton, Booth,
Vida Junction, Beechwood, Autauga County Airport, Mulberry, Lowndes
County Airport, Logan, Calhoun and Robert F. Henry Lock And Dam.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3197 8686 3205 8686 3205 8691 3222 8691
3223 8681 3228 8686 3236 8681 3241 8685
3243 8683 3244 8687 3248 8689 3260 8691
3263 8641 3241 8641 3241 8646 3234 8650
3233 8647 3228 8648 3224 8641 3196 8641
TIME...MOT...LOC 1655Z 270DEG 42KT 3254 8702 3240 8688 3220 8684 3206
8691
JD/02Special weather statement, Jun 7, 12:17 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1217 PM CDT Fri Jun 7 2019
ALZ034-035-071800-
Chilton-Bibb-
1217 PM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHILTON AND EASTERN
BIBB COUNTIES...
At 1217 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ashby to near Lawley. Movement was
northeast at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Calera, Clanton, Jemison, Thorsby, Maplesville, Lawley, Ashby, Gap Of
The Mountain, Brierfield Ironworks Park, Lay Lake Dam, Talladega
National Forest, Chilton County Motor Sports Park, Mitchell Lake, Lay
Lake, Randolph, Minooka Park, Lomax, Trio, Waxahatchee Creek and I 65
Rest Area.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3284 8702 3284 8703 3317 8704 3316 8697
3310 8697 3310 8695 3308 8695 3305 8690
3305 8688 3307 8688 3307 8661 3305 8662
3306 8660 3302 8656 3302 8652 3293 8651
3287 8648 3287 8646 3282 8646 3274 8702
TIME...MOT...LOC 1717Z 242DEG 32KT 3300 8697 3283 8691
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:35 PM CDT | Special Weather Statement | BMX | Sumter | 25 min |
| Jun 6, 8:02 PM CDT | Special Weather Statement | BMX | Sumter | 43 min |
| Jun 6, 8:47 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 43 min |
| Jun 6, 9:52 PM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Jun 6, 10:17 PM CDT | Areal Flood Advisory | BMX | Pickens | 3 hr |
| Jun 6, 10:59 PM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Jun 6, 11:18 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jun 6, 11:51 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Jun 7, 9:24 AM CDT | Special Weather Statement | BMX | Sumter | 51 min |
| Jun 7, 9:58 AM CDT | Special Weather Statement | BMX | Marengo | 62 min |
| Jun 7, 10:17 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 43 min |
| Jun 7, 11:22 AM CDT | Special Weather Statement | BMX | Dallas | 53 min |
| Jun 7, 11:51 AM CDT | Severe Thunderstorm Warning | BMX | Dallas | 24 min |
| Jun 7, 11:55 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 50 min |
| Jun 7, 12:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 7, 12:38 PM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Jun 7, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 61 min |
| Jun 7, 1:03 PM CDT | Special Weather Statement | BMX | Bullock, Macon | 57 min |
| Jun 7, 1:14 PM CDT | Special Weather Statement | BMX | Talladega | 61 min |
| Jun 7, 1:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 7, 1:31 PM CDT | Special Weather Statement | BMX | Lee, Russell | 59 min |
| Jun 7, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 54 min |
| Jun 7, 2:03 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 7, 2:14 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Randolph | 61 min |
| Jun 7, 4:26 PM CDT | Special Weather Statement | BMX | Sumter | 49 min |
| Jun 7, 4:33 PM CDT | Special Weather Statement | BMX | Lamar | 57 min |
| Jun 7, 5:10 PM CDT | Special Weather Statement | BMX | Greene | 50 min |
| Jun 7, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 35 min |
| Jun 7, 5:29 PM CDT | Special Weather Statement | BMX | Marengo | 61 min |
| Jun 7, 6:03 PM CDT | Special Weather Statement | BMX | Pickens | 27 min |
| Jun 7, 6:05 PM CDT | Special Weather Statement | BMX | Perry | 25 min |
| Jun 7, 6:27 PM CDT | Special Weather Statement | BMX | Pickens | 33 min |
| Jun 7, 6:32 PM CDT | Special Weather Statement | BMX | Hale, Perry | 43 min |
| Jun 7, 6:47 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 32 min |
| Jun 7, 6:50 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.